I Have Thyroxin Deficiency

by Michelle

I am suffering from Thyroxin deficiency. My thyroid gland does not produce sufficient quantity of Thyroxin for normal metabolism. So I take drugs that provide me the required amount of Thyroxin. My doctor says that there are no anatomical problems with thyroid gland. But the function of the gland is below the normal level. Due to this I am a little over weight. Sometimes indigestion occurs due to metabolic changes. I have to follow a strict diet avoiding fat and oil. I must include more fruits and vegetables. Thyroxin has an important role in glucose metabolism in our body. Sometimes I get tired easily due to abnormal glucose metabolism. Storage of glucose has made my body to look fat and so I must exercise regularly to reduce my weight. I consulted with my physician to know whether my excess body weight was due to my diet. And the doctor said that it is common for thyroxin efficient patients to have a little excess weight. I must take my Thyroxin tablet regularly without missing a single day. I take the drug every day morning after my breakfast. During the first few days of treatment I experienced vomiting and diarrhea. My doctor said that they were the symptoms of adverse effects of the drugs. But now my body has developed tolerance to these side effects.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Do You Have Thyroid Problems with Diabetes?.

Type 2 Diabetes: Your Healthy Living Guide: Tips, Techniques, and Practical Advice for Living Well with Diabetes